# SDR 97FDEA00451

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310
- Aircraft serial: 191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53974263
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 20, FRAME 66  FLOOR SUPPORT.  REMOVED CORROSION PER SRM AND INSTALLED DOUBLERS PER EA NR 6532129138 DATED JULY 14, 1997.
